MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 66, 72, 58 (all fasting) and 86 (non-fasting) mg/dl.The customer's expected fasting blood glucose test result range is 120 - 125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer declined to perform a back to back blood test during the call on (b)(6) 2017.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is (b)(6) 2017.Customer's test strips are not impacted by recall.The meter memory was reviewed for previous test result history (date/time not set; results from log book): (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7156927
Report Number1000113657-2018-00003
Device Sequence Number949093
Product Code NBW
UDI-Device Identifier00010939755339
UDI-Public(01)00010939755339
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1